# SDR SWAA2023111415175

- Difficulty date: October 26, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 13,037 hours, 5,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BS500I RBL22 WL156<[01] VERIFIED STEP 1 COMPLETE; STEP 2;3 IN PARTIAL.;[02] VERIFIED STEP 4 COMPLETE.;[03] EVALUATED CORROSION ON FCB RH FLOOR TO SIDEWALL SUPPORT; FOUND TO BE OUT OF LIMITS; IAW 53-00-53-1A-2. REMOVED DAMAGED FCB RH FLOOR TO SIDEWALL SUPPORT; RECEIVED NEW FLOOR TO SIDEWALL SUPPORT; LOCATED AND DRILLED; IAW SRM 51-40-05; AND INSTALLED FCB RH FLOOR TO SIDEWALL SUPPORT. BS500A TO 500I; RBL22 IAW SRM 51-40-02-0G-0. DWG 143A7500.;[04] FINAL INSPECTION. JOB COMPLETE.
